# SDR ASAA2023061243557

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,158 hours, 17,533 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 110A011321
- Condition: Leaking
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM # 1 TANK ( LEFT WING ) FROM # 5 INBOARD FUEL TANK ACCESS ENTRY PANEL ( FUEL STICK # 3 PANEL ). GROUNDED - YES. REMOVED AND REPLACED L/H WING FUEL TANK PANEL 532CB REF B737-800 AMM 28-11-11. LEAK CHECK, NO LEAK NOTED.
